MAUDE Adverse Event Report: BECTON DICKINSON BD NEXIVA 24 GA X 3/4 IN SINGLE PORT; INTRAVASCULAR CATHETER

BECTON DICKINSON BD NEXIVA 24 GA X 3/4 IN SINGLE PORT; INTRAVASCULAR CATHETER
Catalog Number 383511
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva 24 ga x 3/4 in single port damaged ext tubing and leaked this is a complaint about extension tube damaged during use.It was reported that on 16th april when the customer attempting to secure the connector by pressing in a clamp, it slipped and cut the extension tube with the edge of the clamp, resulting in a leak of liquid.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos and sample submitted for evaluation.The reported issue of leakage and tubing damaged/defective was confirmed upon inspection of the sample.Analysis of the sample showed the extension tubing to be torn off between the tube and luer.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.The nexiva manufacturing process was reviewed.There is no change in the process that could cause the extension tubing damage seen on this sample.The non-conformance could have occurred due to user activity.As it is unknown how the sample was used, the root cause could not be determined.

Brand Name
BD NEXIVA 24 GA X 3/4 IN SINGLE PORT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21936074
Report Number2243072-2025-00592
Device Sequence Number20172357
Product Code FOZ
UDI-Device Identifier00382903835119
UDI-Public(01)00382903835119(11)241208(17)271130(10)4341673
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383511
Device Lot Number4341673
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown